Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 16, NWS Mobile, AL

February 18, 2013

NWS Mobile, AL issued this small craft advisory at Feb 18, 2013, 6:02 AM CST. It took effect at Feb 18, 2013, 12:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 6:02 AM CST (12:02 UTC)
In effect from
Feb 18, 2013, 12:00 PM CST
Expired
Feb 20, 2013, 9:00 AM CST
In force
45 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WHUS74 KMOB 181202
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
602 AM CST MON FEB 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

.SOUTHERLY FLOW WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH
TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE
ACROSS THE MARINE AREA TUESDAY MORNING WITH A STRONG OFFSHORE FLOW IN
ITS WAKE THROUGH TUESDAY AFTERNOON.

GMZ630>635-650-655-670-675-182130-
/O.NEW.KMOB.SC.Y.0016.130218T1800Z-130220T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
602 AM CST MON FEB 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY
  BECOMING NORTHWEST ON TUESDAY.

* SEAS: 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
451 
WHUS74 KMOB 182205
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CST MON FEB 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY...

.STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH MOST OF TONIGHT
BECOMING SOUTHWEST THEN NORTH ON TUESDAY AS A COLD FRONT MOVES
ACROSS THE REGION DURING THE DAY ON TUESDAY. THE STRONG NORTHERLY
FLOW WILL GRADUALLY DIMINISH DURING THE DAY ON WEDNESDAY. 

GMZ630>635-650-655-670-675-190615-
/O.EXT.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
405 PM CST MON FEB 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS AND GUSTY BECOMING NORTHWEST
  AT 19 TO 22 KNOTS ON TUESDAY.

* SEAS: SEAS UP TO 8 FT WITH THE STRONG SOUTHERLY FLOW AND 5 TO 7
  FEET FROM 20 TO 60 OUT IN THE WAKE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
747 
WHUS74 KMOB 190603
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1203 AM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

.STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH MOST OF TONIGHT...BEFORE 
BECOMING SOUTHWEST EARLY TUESDAY MORNING...THEN NORTHWEST TO NORTH ON
TUESDAY FOLLOWING THE PASSAGE OF A COLD FRONT. THE STRONG NORTHERLY
FLOW WILL GRADUALLY DIMINISH DURING THE DAY ON WEDNESDAY.

GMZ630>635-650-655-670-675-191400-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1203 AM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS AND GUSTY BECOMING
  NORTHWEST TO NORTH AROUND 20 KNOTS TUESDAY.

* SEAS: SEAS UP TO 8 FEET TONIGHT WITH THE STRONG SOUTHERLY FLOW AND
  5 TO 7 FEET FROM 20 TO 60 NM OUT TUESDAY FOLLOWING THE PASSAGE OF
  THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
277 
WHUS74 KMOB 191045
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

.A COLD FRONT WILL MOVE ACROSS THE MARINE AREA THIS MORNING WITH
STRONG SOUTHERLY WINDS SWITCHING TO THE NORTHWEST IN THE WAKE OF THE
FRONT. THE OFFSHORE FLOW DECREASES ON WEDNESDAY AS HIGH PRESSURE
BUILDS INTO THE REGION.

GMZ630>635-650-655-670-675-191845-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
445 AM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS EARLY BECOMING
  NORTHWEST TO NORTH AROUND 20 KNOTS LATER TODAY.

* SEAS: SEAS UP TO 8 FEET WITH THE STRONG SOUTHERLY FLOW AND 4 TO 6
  FEET FOLLOWING THE PASSAGE OF THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
655 
WHUS74 KMOB 191535
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CST TUE FEB 19 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY
FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST OUT TO 60 NM
INCLUDING THE SOUTHERN END OF MOBILE BAY.

.A MODERATE TO STRONG NORTHERLY WIND FLOW CAN BE EXPECTED LATER TODAY
AND OVERNIGHT. THE STRONGER WINDS WILL BE OVER THE OPEN GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA FROM 0 TO 60 NM OUT INCLUDING THE
SOUTHERN END OF MOBILE BAY.

GMZ630>635-650-655-670-675-200000-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
935 AM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY
FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST OUT TO 60 NM
INCLUDING THE SOUTHERN END OF MOBILE BAY.

* WINDS: BECOMING NORTHWEST TO NORTH AROUND 20 KNOTS LATER TODAY AND
  OVERNIGHT.

* SEAS: SEAS UP TO 8 FEET EARLY SUBSIDING TO 4 TO 6 FEET FROM 20 TO
  60 NM OUT AND 2 TO 4 FEET OUT TO 20 NM LATER TODAY AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS74 KMOB 200019
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
619 PM CST TUE FEB 19 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY FOR THE OFFSHORE WATERS OF ALABAMA AND THE WESTERN FLORIDA
PANHANDLE OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY...

.A MODERATE TO STRONG NORTHERLY WIND FLOW CAN BE EXPECTED LATER
TONIGHT. THE STRONGER WINDS WILL BE OVER THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 0 TO 60 NM OUT INCLUDING THE
SOUTHERN END OF MOBILE BAY.

GMZ630-632>635-200130-
/O.CAN.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
619 PM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

HOWEVER...WIND SPEEDS OVER NORTHERN MOBILE BAY...THE MISSISSIPPI
SOUND... AND PERDIDO...PENSACOLA...AND CHOCTAWHATCHEE BAYS WILL
REMAIN AT EXERCISE CAUTION LEVELS TONIGHT.

$$

GMZ631-650-655-670-675-200900-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
619 PM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: BECOMING NORTHWEST TO NORTH AROUND 20 KNOTS LATER TODAY 
  AND OVERNIGHT. 

* SEAS: SUBSIDING TO 4 TO 6 FEET FROM 20 TO 60 NM OUT AND 2 TO 4
  FEET OUT TO 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
684 
WHUS74 KMOB 200021 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CST TUE FEB 19 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY FOR THE OFFSHORE WATERS OF ALABAMA AND THE WESTERN FLORIDA
PANHANDLE OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY...

.A MODERATE TO STRONG NORTHERLY WIND FLOW CAN BE EXPECTED LATER
TONIGHT. THE STRONGER WINDS WILL BE OVER THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT INCLUDING THE
SOUTHERN END OF MOBILE BAY.

GMZ630-632>635-200130-
/O.CAN.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
620 PM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

HOWEVER...WIND SPEEDS OVER NORTHERN MOBILE BAY...THE MISSISSIPPI
SOUND... AND PERDIDO...PENSACOLA...AND CHOCTAWHATCHEE BAYS WILL
REMAIN AT EXERCISE CAUTION LEVELS TONIGHT.

$$

GMZ631-650-655-670-675-200915-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
620 PM CST TUE FEB 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: BECOMING NORTHWEST TO NORTH AROUND 20 KNOTS LATER TODAY 
  AND OVERNIGHT. 

* SEAS: SUBSIDING TO 4 TO 6 FEET FROM 20 TO 60 NM OUT AND 2 TO 4
  FEET OUT TO 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
400 
WHUS74 KMOB 200845
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
245 AM CST WED FEB 20 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING FOR THE WATERS OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY...

.MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL SUBSIDE
THIS MORNING AS HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. THE
STRONGER WINDS WILL BE OVER THE WATERS OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE
BAY.

GMZ631-650-655-670-675-201500-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
245 AM CST WED FEB 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH TO NORTHEAST AROUND 20 KNOTS.

* SEAS: 2 TO 4 FEET OUT TO 20 NM OFFSHORE AND 4 TO 6 FEET FROM 20 TO
  60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20
TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
480 
WHUS74 KMOB 200945 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
345 AM CST WED FEB 20 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING FOR THE WATERS OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY AND
MISSISSIPPI SOUND...

.MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL
SUBSIDE THIS MORNING AS HIGH PRESSURE CONTINUES TO BUILD INTO THE
AREA. THE STRONGER WINDS WILL BE OVER THE WATERS OF ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE OUT TO 60 NM INCLUDING THE
SOUTHERN END OF MOBILE BAY AND MISSISSIPPI SOUND.

GMZ632-201500-
/O.EXA.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
MISSISSIPPI SOUND-
345 AM CST WED FEB 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS: NORTH TO NORTHEAST AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-650-655-670-675-201500-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
345 AM CST WED FEB 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH TO NORTHEAST AROUND 20 KNOTS.

* SEAS: 2 TO 4 FEET OUT TO 20 NM OFFSHORE AND 4 TO 6 FEET FROM 
  20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
415 
WHUS74 KMOB 201515
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
915 AM CST WED FEB 20 2013

...THE SMALL CRAFT ADVISORY FOR AREA WATERS HAS EXPIRED...

.WINDS ACROSS THE AREA HAVE SETTLED BELOW ADVISORY CRITERIA.

GMZ631-632-650-655-670-675-201615-
/O.EXP.KMOB.SC.Y.0016.000000T0000Z-130220T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
915 AM CST WED FEB 20 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS OF 15 TO 20
KNOTS ARE EXPECTED TO LAST INTO THE AFTERNOON...WITH SMALL CRAFT URGED
TO EXERCISE CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 5:31 AM CST, 31 minutes earlier.

Area forecast discussion, Feb 18, 5:31 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CST MON FEB 18 2013

.SHORT TERM (TODAY AND TONIGHT)...SOUTHERLY FLOW WILL INCREASE TODAY
AS HIGH PRESSURE MOVES INTO THE WESTERN ATLANTIC AND A COLD FRONT
APPROACHES FROM THE WEST. THE SOUTHERLY FLOW WILL BRING INCREASING
MOISTURE NORTHWARD INTO THE AREA. MEANWHILE CLOUDS WILL INCREASE
FROM THE WEST...ESPECIALLY THIS AFTERNOON AND EVENING. THE HIGHEST
RAIN CHANCES REMAIN WEST OF THE AREA THROUGH MUCH OF THE DAY. RAIN
CHANCES WILL INCREASE RAPIDLY FROM WEST TO EAST AFTER 00Z AS THE
COLD FRONT APPROACHES AND PW VALUES CLIMB TO 1.2 INCHES. THE FRONT
WILL MOVE ACROSS THE AREA ALONG WITH SHOWERS AND THUNDERSTORMS LATE
TONIGHT INTO TUESDAY MORNING. WHILE SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW WIND GUSTS TO 45 MPH WILL BE POSSIBLE. RAINFALL AMOUNTS
AROUND ONE HALF INCH TO ONE INCH ARE EXPECTED WHICH WILL AGGRAVATE
ONGOING RIVER FLOODING. HIGHS TODAY WILL BE MUCH WARMER...IN THE MID
60S. LOWS TONIGHT WILL RANGE FROM THE LOW 50S INLAND TO UPPER 50S
NEAR THE COAST. 13/JC

(TUESDAY AND WEDNESDAY)...AS MENTIONED A FRONT WILL BE MOVING EAST
ACROSS THE FCST AREA TUESDAY MORNING...AND SHOULD BE EAST OF THE
REGION BY AROUND MIDDAY TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE
ENDING FROM WEST TO EAST...WITH THE BEST CHANCES ALONG AND EAST OF
THE I-65 CORRIDOR. WEAK HIGH PRESSURE THEN BUILDS OVER THE FCST
TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF THE FRONT. HIGH TEMPS ON
TUESDAY GENERALLY IN THE MID/UPPER 60S...WITH HIGHS COOLING ON
WEDNESDAY MAINLY IN THE MID 50S TO AROUND 60. TUESDAY NIGHT MIN TEMPS
PRIMARILY IN THE LOW TO MID 30S. 12/DS

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...ANOTHER SLIGHTLY STRONGER FRONTAL
BOUNDARY WILL BE APPROACHING THE FCST AREA FROM THE WEST WEDNESDAY NIGHT
AND EARLY THURSDAY...WITH CLOUDS AND PCPN SLOWLY INCREASING FROM THE
WEST. BY LATE THURSDAY AND THURSDAY NIGHT...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING OVER THE REGION.
EVEN THOUGH THE MAIN SFC LOW PRESSURE ASSOCIATED WITH THIS SYSTEM
WILL REMAIN WELL TO THE NORTHWEST OF THE REGION...UPPER LEVEL DIVERGENCE
AND DYNAMICS ALONG THE APPROACHING FRONTAL BOUNDARY MAY RESULT IN A
WEAKER SFC LOW DEVELOPING ALONG THE FRONT OVER MISSISSIPPI LATE
THURSDAY AND THURSDAY NIGHT. WITH THIS SET UP...A CHANCE OF SEVERE
WEATHER WILL EXIST JUST TO THE WEST OF THE FCST AREA THURSDAY
AFTERNOON AND EVENING. WILL HAVE TO MONITOR THIS FOR ANY EASTWARD
EXPANSION OF SEVERE POTENTIAL INTO LOCAL FCST AREA BUT FOR NOW SEVERE
CHANCES ARE EXPECTED TO BE LOW. A THIS TIME...IT STILL APPEARS THE
SFC FRONTAL BOUNDARY WILL BECOME MORE ORIENTED WITH THE UPPER FLOW AS
THE FRONT MOVES INTO OUR AREA LATE THURSDAY NIGHT AND FRIDAY...AND
ALTHOUGH A FEW STRONG SHOWERS AND STORMS WILL STILL BE POSSIBLE IT
APPEARS THAT A PROLONGED RAIN EVENT WILL BECOME THE PRIMARY CONCERN
LOCALLY BEGINNING THURSDAY AND LASTING FOR SEVERAL DAYS. THE FRONT
WILL MOVE VERY SLOWLY EAST ACROSS THE FCST AREA FRIDAY AND
SATURDAY...WITH CHANCES FOR RAIN...SHOWERS AND THUNDERSTORMS
CONTINUING THROUGH THE PERIOD. THE FRONT WILL BRIEFLY DROP SOUTH OF
THE REGION SATURDAY NIGHT AND EARLY SUNDAY...BUT QUICK RETURN FLOW IN
ADVANCE OF YET ANOTHER SYSTEM WILL LIFT IT BACK NORTH INTO THE AREA AS
A WARM FRONT BY SUNDAY. MAX TEMPS IN THE 60S AND 70S DURING THE LONG
TERM FCST PERIOD...WITH MIN TEMPS INITIALLY IN THE 30S AND 40S AND
THEN IN THE 40S AND 50S TOWARD THE MIDDLE AND END PART OF THE FCST
PERIOD. 12/DS

&&

.AVIATION (18/12Z ISSUANCE)...HIGH CLOUDS WILL INCREASE TODAY AND
LOWER TONIGHT AS A COLD FRONT APPROACHES THE AREA. SOUTHEAST WINDS
WILL INCREASE THIS AFTERNOON AND TONIGHT WITH A FEW GUSTS AROUND 20
KNOTS POSSIBLE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS
WILL INCREASE AFTER 18.06Z AND MOVE EAST ACROSS THE AREA THROUGH
18.12Z. 13/JC

&&

.MARINE...ONSHORE FLOW WILL INCREASE TODAY AND TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE MARINE
AREA EARLY TUESDAY LEADING TO A MODERATE TO STRONG NORTHERLY FLOW
LATE TUESDAY THROUGH WEDNESDAY MORNING. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON. A MODERATE TO
STRONG SOUTHERLY FLOW WILL REDEVELOP LATE IN THE WEEK AS ANOTHER
COLD FRONT APPROACHES FROM THE WEST. 13/JC

&&

.FIRE WEATHER...RELATIVE HUMIDITY WILL DROP DOWN INTO THE UPPER 20S
AND LOWER 30S THIS AFTERNOON ACROSS INTERIOR ALABAMA GENERALLY EAST
OF I-65...AND IN THE UPPER 30S AND LOWER 40S ACROSS WESTERN INTERIOR
ALABAMA AND SOUTHEAST MISSISSIPPI. OVER THE FLORIDA PANHANDLE AND
COASTAL ALABAMA COUNTIES...MIN RELATIVE HUMIDITY TODAY IN THE LOW TO
MID 30S INTERIOR AND UPPER 30S AND LOWER 40S COASTAL. WHILE
DISPERSIONS WILL BE HIGH TODAY...MIN RH'S ARE GENERALLY ABOVE
CRITERIA FOR ANY FIRE WEATHER HEADLINES...SO NO RED FLAG WARNINGS
TODAY. MOISTENING AIRMASS THEN EXPECTED FOR THE REMAINDER OF THE WEEK
WITH GREATLY INCREASED CHANCES FOR PCPN. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  52  66  35  59 /  05  80  20  05  05
PENSACOLA   62  57  68  39  60 /  05  60  90  05  05
DESTIN      61  56  66  45  57 /  05  50  90  05  05
EVERGREEN   66  50  62  32  57 /  05  80  40  05  05
WAYNESBORO  66  51  63  32  55 /  05 100  20  05  10
CAMDEN      67  51  60  31  55 /  05  80  20  05  10
CRESTVIEW   66  49  67  33  61 /  05  50  90  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON MONDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 18, 5:26 AM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CST MON FEB 18 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
526 AM CST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL AREA RIVERS REMAIN IN MINOR TO MODERATE FLOOD. SEE
APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED INFORMATION.

A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA TONIGHT INTO
TUESDAY MORNING. WHILE A FEW STRONG STORMS ARE POSSIBLE...THE THREAT FOR
SEVERE WEATHER IS LOW AT THIS TIME DUE TO A LACK OF INSTABILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA
THURSDAY NIGHT INTO FRIDAY. SOME STRONG THUNDERSTORMS WILL ALSO BE
POSSIBLE WITH THIS SYSTEM...HOWEVER IT IS TOO EARLY TO DETERMINE THE
EXTENT THE SEVERE WEATHER THREAT. STAY TUNED FOR FUTURE UPDATES ON
THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-191130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
526 AM CST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE IN THE WAKE OF THE
FRONT THROUGH TUESDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL
CRAFT CAN BE EXPECTED AGAIN LATE IN THE WEEK AHEAD OF ANOTHER
APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 10:23 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more7 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.